# SDR FDEA201004241350

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361164021202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT SEAT TRACK NR 5 RT BETWEEN FR 15 AND FR 19 HAS   CORROSION, APPROX 56 SQ IN, REMOVED LEVEL 1 CORROSION. REMOVED DAMAGED SECTION OF TRACK AND REPLACED WITH NEW TRACK AT TRACK NR5 RT BETWEEN FR 15 AND FR 19 IAW SRM 51-72-10, PAGE 2.
